Sudafed 16 capsule pack £2.99 at B&M - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HotUKDeals, you accept our cookie and privacy policy.
Get the HotUKDeals app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
32

Sudafed 16 capsule pack £2.99 at B&M

£2.99 @ B&M Retail
Might help someone. Sudafed capsules are at least £1 cheaper at B&M just now than my local Boots and Morrisons. Got mine for £2.99. Paid £3.99 at Boots a few days ago for same pack. Different… Read More
mrsjosephking Avatar
6m, 2w agoFound 6 months, 2 weeks ago
Might help someone.

Sudafed capsules are at least £1 cheaper at B&M just now than my local Boots and Morrisons.

Got mine for £2.99. Paid £3.99 at Boots a few days ago for same pack.

Different colour boxes £3.29 and £3.49.
Deal Tags:
More From B&M Retail:
mrsjosephking Avatar
6m, 2w agoFound 6 months, 2 weeks ago
Options

All Comments

(9) Jump to unreadPost a comment
Comments/page:
3 Likes #1
Good price but just use the unbranded ones. A lot cheaper and contain the same active ingredients. Just look for Phenylephrene hydrochloride on the pack.
#2
Great price.
dudwood_fudwood
Good price but just use the unbranded ones. A lot cheaper and contain the same active ingredients. Just look for Phenylephrene hydrochloride on the pack.

I'm all for using generic meds but on this occasion I did find sudafed to be superior to the poundland generic version so I'm happy to pay the extra.

Two and a half weeks later I still have a sinus infection :(
1 Like #3
Do they still do the psuedoephedrine variant?
#4
sickly sweet
Great price.
dudwood_fudwood
Good price but just use the unbranded ones. A lot cheaper and contain the same active ingredients. Just look for Phenylephrene hydrochloride on the pack.
I'm all for using generic meds but on this occasion I did find sudafed to be superior to the poundland generic version so I'm happy to pay the extra.
Two and a half weeks later I still have a sinus infection :(

They generally contain the same/similar ingredients. You sure it wasn't just a placebo effect? Hope you feel better.
#5
Ive never managed to find ONE solitary thing pposted here at B&M locally. Even at Poundstretcher on a rare occasion I'll find whats been posted here. NEVER B&M
3 Likes #6
sickly sweet
Great price.
dudwood_fudwood
Good price but just use the unbranded ones. A lot cheaper and contain the same active ingredients. Just look for Phenylephrene hydrochloride on the pack.
I'm all for using generic meds but on this occasion I did find sudafed to be superior to the poundland generic version so I'm happy to pay the extra.
Two and a half weeks later I still have a sinus infection :(

If you have an infection no decongestant is going to get rid of it - although they might help reduce some of the symptoms.
#7
sickly sweet
Great price.
dudwood_fudwood
Good price but just use the unbranded ones. A lot cheaper and contain the same active ingredients. Just look for Phenylephrene hydrochloride on the pack.

I'm all for using generic meds but on this occasion I did find sudafed to be superior to the poundland generic version so I'm happy to pay the extra.

Two and a half weeks later I still have a sinus infection :(


Get a box of unbranded decongestants and put it next to the sudafed box...I'll guarantee they're made up of exactly the same ingredients (bar any sugar).
#8
dudwood_fudwood
Good price but just use the unbranded ones. A lot cheaper and contain the same active ingredients. Just look for Phenylephrene hydrochloride on the pack.

Good point, worth remembering.
#9
Sid Harper
Do they still do the psuedoephedrine variant?


You won't find pseudoephedrine in b&m. It's a pharmacy only medicine x

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!